Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 8:04 PM CDT for 5 counties in Missouri; Monroe County, Illinois. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 8:04 PM CDT (01:04 UTC)
- Expired
- Apr 10, 2013, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Iron County, MO, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 87 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:30 PM CDT | TSTM WND DMG | 3 Sse Bloomsdale, MO | SMALL SHED BLOWN OVER AND TWO TRAILERS WERE MOVED BY THE THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KLSX 110104
SVRLSX
ILC133-MOC093-099-186-187-221-110145-
/O.NEW.KLSX.SV.W.0028.130411T0104Z-130411T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
IRON COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
EASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 845 PM CDT
* AT 800 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF RICHWOODS TO MINERAL POINT TO
BISMARCK TO BELLEVIEW...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BISMARCK...LEADWOOD...BONNE TERRE...DE SOTO...DESLOGE...FESTUS...
FARMINGTON...CRYSTAL CITY...IRON MOUNTAIN...PARK HILLS...OLYMPIAN
VILLAGE...ROCKY RIDGE...BLOOMSDALE...WEINGARTEN...COFFMAN...
FRANKCLAY...GRANITE...BLACKWELL...VICTORIA AND VALLES MILL.
THIS WARNING INCLUDES ELEPHANT ROCKS STATE PARK...HAWN STATE PARK...
MISSOURI MINES HISTORIC SITE...ST. FRANCOIS STATE PARK...ST. JOE
STATE PARK AND WASHINGTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3760 9081 3776 9075 3795 9076 3815 9073
3828 9023 3810 9019 3809 9020 3806 9013
3804 9013 3801 9009 3796 9008 3775 9018
TIME...MOT...LOC 0104Z 249DEG 29KT 3814 9067 3798 9064
3779 9063 3767 9071
HAIL...<.75IN
WIND...60MPH
$$
CARNEY1 follow-up statement
121
WWUS53 KLSX 110136
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT WED APR 10 2013
ILC133-MOC093-099-186-187-221-110146-
/O.CAN.KLSX.SV.W.0028.000000T0000Z-130411T0145Z/
MONROE IL-IRON MO-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
WASHINGTON MO-
836 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON...ST.
FRANCOIS...STE. GENEVIEVE...SOUTHERN JEFFERSON...IRON AND
SOUTHWESTERN MONROE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 900 PM.
LAT...LON 3760 9081 3776 9075 3795 9076 3815 9073
3828 9023 3810 9019 3809 9020 3806 9013
3804 9013 3801 9009 3796 9008 3775 9018
TIME...MOT...LOC 0136Z 249DEG 29KT 3823 9036 3807 9033
3788 9032 3776 9041
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 10, 6:46 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 646 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 405 PM CDT WED APR 10 2013 EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO. OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK. BYRD .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 405 PM CDT WED APR 10 2013 EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS THURSDAY NIGHT WILL BE IN THE 30S. SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR SOUTH. SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW 70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD. EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH LOWS EACH NIGHT IN THE 40S/50S. BYRD && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED APR 10 2013 A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING. SPECIFICS FOR KSTL... A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Apr 10, 7:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 WSW GRAY SUMMIT 38.48N 90.85W
04/10/2013 FRANKLIN MO AMATEUR RADIO
TREE BLOCKING COLEMAN ROAD AT HIGHWAY 100 NEAR COLEMAN
ELEMENTARY SCHOOL.
&&
FUCHSLocal storm report, Apr 10, 7:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 WSW GRAY SUMMIT 38.48N 90.85W
04/10/2013 FRANKLIN MO AMATEUR RADIO
LARGE LIMBS AND TREES DOWN AT THE INTERSECTION OF
COLEMAN ROAD AND HIGHWAY 100.
&&
FUCHSLocal storm report, Apr 10, 7:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST O'FALLON 38.78N 90.71W
04/10/2013 E40 MPH ST. CHARLES MO AMATEUR RADIO
40 MPH WIND GUST AT HIGHWAY K AND FEISE ROAD.
&&
FUCHSLocal storm report, Apr 10, 7:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST O'FALLON 38.78N 90.71W
04/10/2013 E50 MPH ST. CHARLES MO AMATEUR RADIO
WINDS INCREASING AT INTERSECTION OF SALT LICK ROAD HWY
79 AND I-70.
&&
FUCHSLocal storm report, Apr 10, 8:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG O'FALLON 38.78N 90.71W
04/10/2013 ST. CHARLES MO AMATEUR RADIO
POWER FLASH REPORTED AT INTERSECTION OF HIGHWAYS 79 AND
I-70.
&&
FUCHSLocal storm report, Apr 10, 8:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST ST. PETERS 38.78N 90.61W
04/10/2013 E60 MPH ST. CHARLES MO AMATEUR RADIO
AT MID RIVERS MALL DRIVE AND THE NORTH SERVICE ROAD AT
I-70... WINDS BETWEEN 50 AND 60 MPH.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more | 49 min |
| Apr 10, 7:13 PM CDT | Areal Flood Advisory | LSX | Audrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more | 6 hr |
| Apr 10, 7:17 PM CDT | Tornado Warning | LSX | Franklin | 28 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | LSX | Franklin | 24 min |
| Apr 10, 7:25 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more | 50 min |
| Apr 10, 7:32 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 28 min |
| Apr 10, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 23 min |
| Apr 10, 8:04 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 26 min |
| Apr 10, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 53 min |
| Apr 10, 8:08 PM CDT | Tornado Warning | LSX | City of Saint Louis | 37 min |
| Apr 10, 8:11 PM CDT | Areal Flood Advisory | LSX | Marion, Monroe, Pike, Ralls, Shelby | 6 hr |
| Apr 10, 8:14 PM CDT | River Flood Warning | LSX | Reynolds | 69 hr |
| Apr 10, 9:24 PM CDT | River Flood Warning | LSX | Marion | 48 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Lewis | 40 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Lincoln | 52 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Apr 11, 6:44 AM CDT | River Flood Warning | LSX | Cole | 39 hr |
| Apr 11, 8:27 AM CDT | River Flood Warning | LSX | Lewis | 65 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Marion | 95 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Ralls | 49 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 96 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 97 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Saint Charles | 96 days |
| Apr 10, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.